# SDR USAA060548

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD SVC DOOR AFT UPPER SECTION OF SEAL REVEAL CRACKED.  REMOVED AND REPLACED FWD SERVICE DOOR AFT UPPER REVEAL IAW SRM 51-10-02, DEFECT SIZE: .75 INCH.
